# SDR CALA9801740

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .3125 INCH CRACK AT RT OUTBOARD FOREFLAP LOWER LEADING EDGE SKIN ABOVE NR 7 FLAP TRACK AREA, 54 INCHES FROM INBOARD END.  A DOUBLER WAS INSTALLED IAW SRM 57-50-4, FIGURE 1, 51-10-6, AND 51-10-2.
